MathSciNet Relay Station
MathSciNet bibliographic data
MR2358502 (2008k:46143) 46H15 (46H05 46H20)
Jarosz, Krzysztof Function representation of a noncommutative uniform algebra. Proc. Amer. Math. Soc. 136 (2008), no. 2, 605–611 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement